| Catalog Number |
ECR60D |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/15/2025.D4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device ecr60d with lot number 262c72; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the staples were malformed after firing.Changed to another one to continue the procedure but the same problem happened again.Changed to a new one to complete the procedure.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent 1/7/2026.D4 batch #987a84.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample determined that one ecr60d reload was received unfired without detectable damage.The returned reload was loaded into a test device, tested for functionality in the straight position, and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the staples met the staple release criteria.The event described could not be confirmed as no malformed staples were observed and the reload was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during use that could not be replicated during laboratory analysis.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Based on the results of this investigation , it was determined that the product met the manufacturing release criteria: a manufacturing record evaluation was performed for the finished device batch number 987a84, and no non-conformances were identified.